# SDR EE4Y2025040222120

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N238BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 45,632 hours, 29,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, WAS FOUND THE RH WING LEADING EDGE BETWEEN RIBS 19 AND 20 THE SKIN WITH CRACK. THE DISPREPANCIE WAS REPORTED TO EMB AND REPAIRED IAW ETC2025-190-901654 REV. A AND COOPESA ENGINEERING ORDER COO-EO-2025-21705 DTD FEB 11 2025
